Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 26, Issue 1, 2010
Metadata
 

Threshold solutions for the focusing 3D cubic Schrödinger equation
Thomas Duyckaerts and Svetlana Roudenko
pp. 1–56
Abstract | Full-Text PDF (397 KB) | Metadata

Valiron’s construction in higher dimension
Filippo Bracci, Graziano Gentili and Pietro Poggi-Corradini
pp. 57–76
Abstract | Full-Text PDF (208 KB) | Metadata

Hölder exponents of arbitrary functions
Antoine Ayache and Stéphane Jaffard
pp. 77–89
Abstract | Full-Text PDF (161 KB) | Metadata

Estimates for the X-ray transform restricted to 2-manifolds
M. Burak Erdoğan and Richard Oberlin
pp. 91–114
Abstract | Full-Text PDF (220 KB) | Metadata

On the Conley decomposition of Mather sets
Patrick Bernard
pp. 115–132
Abstract | Full-Text PDF (184 KB) | Metadata

Vector-valued distributions and Hardy’s uncertainty principle for operators
Michael Cowling, Bruno Demange and M. Sundari
pp. 133–146
Abstract | Full-Text PDF (143 KB) | Metadata

Lebesgue points and the fundamental convergence theorem for superharmonic functions on metric spaces
Anders Björn, Jana Björn and Mikko Parviainen
pp. 147–174
Abstract | Full-Text PDF (247 KB) | Metadata

Real analytic parameter dependence of solutions of differential equations
Paweł Domański
pp. 175–238
Abstract | Full-Text PDF (445 KB) | Metadata

Taylor Formula on step two Carnot Groups
Gabriella Arena, Andrea O. Caruso and Antonio Causa
pp. 239–259
Abstract | Full-Text PDF (228 KB) | Metadata

Wellposedness and regularity of solutions of an aggregation equation
Dong Li and José L. Rodrigo
pp. 261–294
Abstract | Full-Text PDF (292 KB) | Metadata

Exploding solutions for a nonlocal quadratic evolution problem
Dong Li, José L. Rodrigo and Xiaoyi Zhang
pp. 295–332
Abstract | Full-Text PDF (311 KB) | Metadata

Measure of submanifolds in the Engel group
Enrico Le Donne and Valentino Magnani
pp. 333–346
Abstract | Full-Text PDF (156 KB) | Metadata

Singular integrals in nonhomogeneous spaces: $L^2$ and $L^p$ continuity from Hölder estimates
Marco Bramanti
pp. 347–366
Abstract | Full-Text PDF (189 KB) | Metadata